RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 12, Pages 2085–2088 (Mi de7351)  

Partial Differential Equations

Integrability of a class of higher-order nonlinear evolution systems that admit a nonselfadjoint zero curvature representation. I

V. A. Il'in, K. V. Mal'kov

Lomonosov Moscow State University

Full text: PDF file (440 kB)

English version:
Differential Equations, 1990, 26:12, 1564–1567

Bibliographic databases:
UDC: 517.95
Received: 19.06.1990

Citation: V. A. Il'in, K. V. Mal'kov, “Integrability of a class of higher-order nonlinear evolution systems that admit a nonselfadjoint zero curvature representation. I”, Differ. Uravn., 26:12 (1990), 2085–2088; Differ. Equ., 26:12 (1990), 1564–1567

Citation in format AMSBIB
\Bibitem{IliMal90}
\by V.~A.~Il'in, K.~V.~Mal'kov
\paper Integrability of a class of higher-order nonlinear evolution systems that admit a nonselfadjoint zero curvature representation. I
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 12
\pages 2085--2088
\mathnet{http://mi.mathnet.ru/de7351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1091399}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 12
\pages 1564--1567


Linking options:
  • http://mi.mathnet.ru/eng/de7351
  • http://mi.mathnet.ru/eng/de/v26/i12/p2085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020